Publicacions (34) Publicacions de PEDRO FORTUNY AYUSO


  1. Entry and leaving arcs of turnpikes: their exact computation in the calculus of variations

    Canadian Mathematical Bulletin, Vol. 67, Núm. 1, pp. 227-243

  2. New Economic Model of Eutrophication of Shallow Lakes and the Existence of Equivalent Policies

    Environmental Modeling and Assessment, Vol. 29, Núm. 2, pp. 365-373

  3. The Poincaré problem for reducible curves

    Revista matemática iberoamericana, Vol. 40, Núm. 1, pp. 251-276


  1. A comparative study between racking systems for photovoltaic power systems

    Renewable Energy, Vol. 180, pp. 424-437

  2. A modified backward integration method for optimal control problems with degenerate equilibrium points

    Optimal Control Applications and Methods, Vol. 42, Núm. 4, pp. 927-942

  3. The local Poincaré problem for irreducible branches

    Revista matemática iberoamericana, Vol. 37, Núm. 6, pp. 2229-2244

  4. Using the blow-up technique for a modified Lindemann mechanism

    Journal of Mathematical Chemistry, Vol. 59, Núm. 1, pp. 119-130


  1. An optimal stopping problem for an investing firm

    Economic Computation and Economic Cybernetics Studies and Research, Vol. 54, Núm. 1, pp. 65-78

  2. Influence of solar tracking error on the performance of a small-scale linear Fresnel reflector

    Renewable Energy, Vol. 162, pp. 43-54

  3. Irreversible linear pathways in enzymatic reactions: analytical solution using the homotopy perturbation method

    Journal of Mathematical Chemistry, Vol. 58, Núm. 1, pp. 273-291

  4. Predicting beam and diffuse horizontal irradiance using Fourier expansions

    Renewable Energy, Vol. 154, pp. 46-57

  5. The Action of a Plane Singular Holomorphic Flow on a Non-invariant Branch

    Canadian Journal of Mathematics, Vol. 72, Núm. 4, pp. 835-866